Research Articles
Singularity and symmetry analyses of mathematical models of epidemics
South African Journal of Science | Vol 105, No 3/4 | a66 |
DOI: https://doi.org/10.4102/sajs.v105i3/4.66
| © 2010 M. C. Nucci, P. G.L. Leach
| This work is licensed under CC Attribution 4.0
Submitted: 19 January 2010 | Published: 19 January 2010
Submitted: 19 January 2010 | Published: 19 January 2010
About the author(s)
M. C. Nucci, Dipartimento di Matematica e Informatica, Università di Perugia, 06123 Perugia, Italy., ItalyP. G.L. Leach, Dipartimento di Matematica e Informatica, Università di Perugia, 06123 Perugia, Italy. Permanent address: School of Mathematical Sciences, University of KwaZulu-Natal, Private Bag X54001, Durban 4000, South Africa., South Africa
Full Text:
PDF (984KB)Abstract
We present a summary of the methods of Lie symmetry and Painlevé singularity analyses and apply them to a number of wellknown epidemiological models to demonstrate the utility of these analyses in the analysis of dynamical systems which arise during investigations of the evolution of diseases.
Keywords
No related keywords in the metadata.
Metrics
Total abstract views: 1695Total article views: 1003
Reader Comments
Before posting a comment, read our privacy policy.Post a comment (login required)
Crossref Citations
1. Solution Methods for Nonlinear Ordinary Differential Equations Using Lie Symmetry Groups
Disanayakage Hashan Sanjaya Perera, Dilruk Gallage
Advanced Journal of Graduate Research vol: 13 issue: 1 first page: 37 year: 2023
doi: 10.21467/ajgr.13.1.37-61